MAUDE Adverse Event Report: COVIDIEN MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850815
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 8/23/17.An investigation is currently under way; upon completion, the results will be forwarded.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports there is a fiber wrapped inside the needle.

Brand Name
MAGELLAN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 e international speedway
deland FL 32724 8707
MDR Report Key6815203
Report Number1017768-2017-05120
Device Sequence Number129745
Product Code FMI
UDI-Device Identifier20884521000602
UDI-Public20884521000602
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Inspection,Notification
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number8881850815
Device Catalogue Number8881850815
Device Lot Number632715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/23/2017
Patient Sequence Number1